# SDR TRAX200701863

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT IS CRACKED I/B OF RBL 9.  INSTALLED NEW ANGLE IAW SRM 51-42-06.
